# SDR UIEA2018052210924

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,250 hours, 16,400 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW HEAT WARNING AFTER LANDING.  COMPLIED WITH FIM 30-41, WINDOW ANTI ICE BITE PROCEDURE.  FOUND NO DEFECTS AT THIS TIME.
